# SDR EIA2005017

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER LOWER SURFACE SKIN DOUBLER DELAMINATED.  COMPOSITE REPAIR MADE TO DELAMINATION ON PANEL EDGE NR 2 SPOILER PER B747 SRM 51-40-06 PG 13.
